# SDR AALA20041234

- Difficulty date: December 18, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL EMERGENCY LIGHT ABOVE SEAT 10A INOPERATIVE.  REPLACED BALLAST ASSEMBLY FOR SIDEWALL EMERGENCY LIGHT ABOVE SEAT 10A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
